The best antihistamines for sleep are diphenhydramine, Benadryl, and chlorpheniramine. They are not true sleep aids but will have you sleeping like a baby.
Sleep and having comfortable nights have been a key to the human race’s success. Sleep is necessary to maintain good health. For example, sleep prevents the development of tolerance to sedatives, can help consolidate memories and improve overall brain function, promote immune function, and increase growth hormones, among other things.
Antihistamine For Sleep Nhs
In addition to this, sleep is needed for maintaining normal cell metabolism and preventing oxidative stress and inflammation. However, for a lot of people sleeping has become hard to do due to various reasons. The most common reason is an allergy to dust mites or other things that cause histamine release in the body.
There are various antihistamines that you can use to make you comfortable while sleeping. While they won’t give you a sedative effect like Benadryl and other over-the-counter sleep aids, they will help you get a better night’s sleep as they work toward removing the histamine that causes allergic reactions during the night.
List Of Antihistamine For Sleep Nhs
- Includes one (1) 30-count bottle of Allegra Hives Non-Drowsy Antihistamine Tablets for 24-Hour Hives Relief
- Works from the inside to reduce hives and relieve itching without drowsiness
- Allegra Hives is formulated with active ingredient fexofenadine HCI, a non-drowsy antihistamine that won’t make you tired
- One tablet is all you need for 24-hour relief from itchy skin and reduced red, bumpy hives
- Allegra Hives is the only non-drowsy, 24-hour, long-lasting over-the-counter allergy medicine for hives itch relief. Voted Product of the Year in 2022, Allegra Hives is trusted by allergy sufferers experiencing hives
Additional Info :
Color | Multicolor |
Item Dimensions | |
Height | 3.1 Inches |
Width | 1.69 Inches |
Length | 4.32 Inches |
Release Date | 2022-03-10T00:00:01Z |
- 4-fluid ounces of Children’s Benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
- This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves
- Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
- Children’s allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child’s allergies a time out
Additional Info :
Color | Multi |
Item Dimensions | |
Height | 4 Inches |
Width | 5 Inches |
Length | 6 Inches |
- 48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
- The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
- Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
- A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
- Allergy medicine from a doctor recommended brand for safe & effective*** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed
Additional Info :
Color | Pink |
Item Dimensions | |
Height | 1.1 Inches |
Width | 4 Inches |
Length | 3.6 Inches |
Weight | 0.05 Pounds |
Release Date | 2015-06-22T00:00:01Z |
- IMPROVE YOUR SLEEP QUALITY: Nature Made Wellblends Sleep Longer is a scientifically designed 3-in-1 blend with Melatonin 10mg, L-theanine, and GABA to improve your sleep quality (1)
- NATURE MADE WELLBLENDS: This supplement that helps support sleeping well blends Melatonin 10mg with L Theanine and GABA for restful sleep support
- CALM MIND BLEND OF L THEANINE AND GABA: Unwind by relaxing your mind with L-theanine, and help support a calm and relaxed mental state with GABA
- MAX STRENGTH MELATONIN 10MG, TIME RELEASE TECHNOLOGY: Immediate release Melatonin helps you fall asleep faster and extended release Melatonin supports a restful night’s sleep
- SCIENCE-BACKED SLEEP SOLUTIONS: Nature Made Wellblends are targeted blends with your life’s needs in mind
- HIGH QUALITY INGREDIENTS: This gluten-free naturally acting sleep aid (2) is 100% drug-free and non-habit forming; Adults, take 1 tablet one hour before bedtime with water
- No.1 PHARMACIST RECOMMENDED VITAMIN & SUPPLEMENT BRAND: Based on a survey of pharmacists who recommend branded vitamins and supplements
- These statements have not been evaluated by the Food and Drug Administration; this product is not intended to diagnose, treat, cure, or prevent any disease
Additional Info :
Color | Blue and White |
Release Date | 2022-03-14T00:00:01Z |
- Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
- Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
- Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
- Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
- Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
Additional Info :